# SDR DALA2025070705059

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FR63 BRACKET ATTACHED TO U-CHANNEL @ STGR 1-2R FOUND MIS-DRILLED. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (1063910)
